Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 29, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Oct 21, 2015, 9:47 PM CDT for Deaf Smith County, Oldham County, Texas. It was in force for 9 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 21, 2015, 9:47 PM CDT (02:47 UTC)
- Expired
- Oct 22, 2015, 6:45 AM CDT
- In force
- 9 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Deaf Smith County, TX, Oldham County, TX
The radar
The Amarillo radar (KAMA), 89 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 22, 2:20 AM CDT | FLASH FLOOD | Vega, TX | WATER INVADING 11 HOUSES. SEVERAL ROADS ARE FLOODED. PLAYA IN VEGA NORTH OF ROUTE 66 COMPLETELY FULL. |
| Oct 22, 3:35 AM CDT | FLASH FLOOD | Vega, TX | FLOODING IN VEGA ON GOING. TXDOT WAS CONTACTED FOR WATER OVER HWY 385. REPORTED THAT WATERS ARE BEGINNING TO FLOW AND RECEDE SOME... BUT CITY AND COUNTY CREWS ARE CONTINUING TO WORK IN THE AREA. |
| Oct 22, 6:35 AM CDT | FLASH FLOOD | Vega, TX | HIGHWAY 385 THROUGH VEGA STILL HAS WATER OVER THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 273 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.8 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
011
WGUS54 KAMA 220247
FFWAMA
TXC117-359-220645-
/O.NEW.KAMA.FF.W.0029.151022T0247Z-151022T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
947 PM CDT WED OCT 21 2015
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS...
OLDHAM COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 145 AM CDT
* AT 945 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. THREE TO FIVE INCHES OF RAIN
HAVE FALLEN. FLASH FLOODING IS EXPECTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HEREFORD...VEGA...ADRIAN...BOYS RANCH...WILDORADO...GLENRIO...
SIMMS...BOOTLEG AND DAWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3562 10304 3563 10216 3475 10217 3475 10304
$$
MB1 follow-up statement
268 WGUS54 KAMA 220640 FFWAMA TXC117-359-221145- /O.EXT.KAMA.FF.W.0029.000000T0000Z-151022T1145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 140 AM CDT THU OCT 22 2015 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS EXTENDED THE * FLASH FLOOD WARNING FOR... DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS... OLDHAM COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 645 AM CDT * AT 139 AM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ACROSS THE WARNED AREA. THREE TO SEVEN INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS ALREADY OCCURRING. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HEREFORD...VEGA...ADRIAN...BOYS RANCH...WILDORADO...GLENRIO... SIMMS...BOOTLEG AND DAWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. && LAT...LON 3562 10304 3563 10216 3475 10217 3475 10304 $$ JC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 21, 6:29 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Oct 21, 6:29 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
629 PM CDT WED OCT 21 2015
.AVIATION...
00Z ISSUANCE...SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT ALL THREE
SITES BUT EXPECT THESE TO STOP AROUND 09Z FOR KAMA AND KDHT AND 12Z
FOR KGUY. CLOUDS WILL STILL BE IN MVFR CONDITIONS AFTERWARDS THOUGH.
EXPECT STRONG THUNDERSTORMS TO AFFECT ALL SITES AROUND 03Z TO 06Z
SOUTH TO NORTH AS A LINE OF STORMS PUSHES THROUGH THE AREA. DURING
THESE STORMS IFR CONDITIONS CAN BE EXPECTED.
BEAT
&&
.PREV DISCUSSION... /ISSUED 559 PM CDT WED OCT 21 2015/
..SHORT TERM DISCUSSION UPDATE...
UPDATE...LATEST SATELLITE AND RADAR TRENDS INDICATE THAT THE
HEAVIEST PRECIPITATION HAS BEEN OVER THE NORTHWESTERN PORTION OF THE
PANHANDLE REGION. AMOUNTS OF BETWEEN 2 TO 4 INCHES HAVE BEEN REPORTED
OVER THE LAST FEW HOURS WITH MORE OCCURRING. HAVE UPDATED POP AND QPF
AMOUNTS TO REFLECT LATEST TRENDS AND HI-RES GUIDANCE. OTHERWISE...THE
REST OF THE FORECAST REMAINS ON TRACK.
BIEDA
PREV DISCUSSION... /ISSUED 403 PM CDT WED OCT 21 2015/
DISCUSSION...
THE LONG ADVERTISED INGREDIENTS FOR A HEAVY RAIN EVENT HAS ARRIVED
IN THE PANHANDLE REGION. THE UPPER LOW OVER SOUTHERN ARIZONA IS
SLOWLY PROGRESSING NORTHEASTWARD TOWARDS OUR REGION. PRESENT
OBSERVATIONS INDICATE CAPE VALUES ARE APPROXIMATELY 1000 TO 1500 J/KG
AHEAD OF THE PRESENT LINE OF STORMS...WITH ROUGHLY 45 TO 50 KTS OF
SHEAR AHEAD OF AND ALONG THE LINE. IT IS POSSIBLE THAT AS THESE
STORMS PROGRESS EASTWARD ACROSS THE TEXAS & OKLAHOMA PANHANDLES THAT
ISOLATED HAIL UP TO GOLF BALL SIZED MAY OCCUR. SEVERE WINDS HAVE BEEN
CURTAILED MOSTLY DUE TO THE LLJ BEING PERPENDICULAR TO STORM
MOTION...BUT THE POTENTIAL FOR WINDS IN EXCESS OF 50 MPH CANNOT BE
RULED OUT WITH THE STRONGEST STORMS.
AS THE UPPER LOW OPENS UP AND MOVES OVER THE REGION...THE PROGRESSION
OF A LINE OF THUNDERSTORMS IS EXPECTED TO HASTEN. THE BEST WINDOW FOR
IMPACTS DUE TO THESE STORMS WILL BE THROUGH THURSDAY MORNING.
HYDROLOGIC CONCERNS ASSOCIATED WITH THIS PROGGED LINE OF
THUNDERSTORMS CAN BE FOUND IN THE HYDROLOGY SECTION OF THIS
DISCUSSION. OTHERWISE...ONCE THIS LINE OF STORMS CLEARS THE
REGION...STORMS SHOULD BECOME ISOLATED IN NATURE AND END BY SUNSET
THURSDAY AFTERNOON AND EVENING.
AFTER THE WEATHER SYSTEM PULLS OUT OF THE AREA ON FRIDAY...THE REGION
WILL BE UNDER MOSTLY ZONAL FLOW. A FEW EMBEDDED SHORTWAVES MAY PASS
THROUGH WITHIN THIS FLOW...WITH A WEAK COLD FRONT PUSHING THROUGH THE
PANHANDLES ON FRIDAY AND ANOTHER ONE ON TUESDAY. THERE CONTINUES TO
BE CONSIDERABLE DISAGREEMENT IN THE DETAILS ABOUT THE IMPACTS OF THE
POTENTIAL SYSTEM ON TUESDAY...SO HAVE HELD WITH SLIGHT CHANCE POPS.
BIEDA
AVIATION...PREVIOUS DISCUSSION...18Z TAFS...SHOWERS AND THUNDERSTORMS
WILL IMPACT ALL TERMINALS THROUGH THE TAF PERIOD...WITH IFR TO MVFR
CONDITIONS FORECASTED. LATEST THINKING IS THAT SOUTH TO NORTH MOVING
THUNDERSTORMS WILL AFFECT ALL TERMINALS BTWN 21/18Z THRU ABOUT
22/05Z. MANY OF THESE STORMS WILL BE HEAVY RAIN PRODUCERS...SOME OF
WHICH COULD BE SEVERE WITH STRONG WINDS AND HAIL. BTWN 22/05Z THRU
22/16Z...A SQUALL LINE IS PROGGED TO MOVE SLOWLY ACROSS THE PANHANDLE
WITH WIDESPREAD LIFR TO IFR CIG AND VIS POSSIBLE. CONDITIONS MAY
START TO IMPROVE AFT 22/16Z. TAF AMENDMENTS WILL BE LIKELY TO REFINE
TIMING OF STORMS AND IMPACTS...THOUGH THIS DISCUSSION WILL NOT BE
UPDATED FOR THEM.
BIEDA
HYDROLOGY...A FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY NIGHT
FOR THE TEXAS AND OKLAHOMA PANHANDLES. CONVECTION HAS FORMED ACROSS
THE WESTERN TEXAS PANHANDLE THIS AFTERNOON AHEAD OF THE UPPER LEVEL
LOW IN SOUTHERN ARIZONA. PLENTY OF INSTABILITY IN PLACE AHEAD OF THE
LINE OF STORMS...ALONG WITH PARALLEL ORIENTATION OF THE 40-50 KT
LLJ...SUGGESTS THAT TRAINING AND BACKBUILDING WILL BE A MAJOR CONCERN
HEADING INTO THIS EVENING AND THE OVERNIGHT HOURS. THE HRRR AND TEXAS
TECH WRF MODELS SUPPORTS THE EVOLUTION OF A POTENTIAL SQUALL LINE
BETWEEN 10 PM THROUGH 6 AM...WITH HIGH PRECIPITATION AMOUNTS OF
BETWEEN 2 TO 4 INCHES...OWING TO PRECIPITABLE WATER VALUES BETWEEN AN
INCH TO AN INCH AND A HALF.
ONCE THIS LINE PASSES THROUGH THE REGION...THERE MAY BE SOME
FORMATION BEHIND THE LINE TO CONTINUE THE THREAT OF PRECIPITATION.
AFTER SUNSET THURSDAY...THE POTENTIAL FOR FLOODING CONCERNS REMAIN
OVER EASTERN PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES. AS THE
EVENT IS EXPECTED TO OCCUR OVERNIGHT...THE MOST LIKELY IMPACTS WILL
INVOLVE DISRUPTION TO INTERSTATE OR URBAN TRAVEL ALONG WITH MUDDY
BACKCOUNTRY ROADS. THE HIGH AMOUNT OF PRECIPITATION IN A CONVECTIVE
ENVIRONMENT MEANS THAT FLASH FLOODING WILL LIKELY OCCUR IN AREAS
PRONE TO IT.
BIEDA
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR THE FOLLOWING
ZONES: COLLINGSWORTH...DONLEY...GRAY...HEMPHILL...
LIPSCOMB...OCHILTREE...ROBERTS...WHEELER.
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...
HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...POTTER...
RANDALL...SHERMAN.
OK...FLASH FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR THE FOLLOWING
ZONES: BEAVER.
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR THE FOLLOWING
ZONES: CIMARRON...TEXAS.
&&
16/15Hazardous weather outlook, Oct 21, 3:16 PM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 316 PM CDT WED OCT 21 2015 OKZ001>003-TXZ001>020-220830- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 316 PM CDT WED OCT 21 2015 ...FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS TO WIDESPREAD THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AND WILL CONTINUE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. A FEW STORMS COULD BECOME STRONG TO SEVERE THIS AFTERNOON AND TONIGHT...WITH HAIL UP TO PING PONG SIZE AND WIND GUSTS UP TO 60 MPH POSSIBLE ESPECIALLY ACROSS THE WESTERN TEXAS PANHANDLE. HEAVY RAINFALL IS EXPECTED ACROSS THE PANHANDLES TODAY...LEADING TO THE POTENTIAL FOR FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE EXPECTED THURSDAY AND THURSDAY NIGHT ACROSS THE TEXAS AND OKLAHOMA PANHANDLES...WITH THE GREATEST CHANCES BEING ACROSS THE EASTERN HALF OF THE PANHANDLES. WIDESPREAD HEAVY RAINFALL IS EXPECTED...WHICH COULD LEAD TO FLOODING OR FLASH FLOODING. NO ORGANIZED SEVERE WEATHER IS EXPECTED WITH THESE STORMS. THERE IS ALSO A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES ON TUESDAY...THOUGH NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THURSDAY NIGHT. PLEASE DIRECT ANY RAINFALL REPORTS AND REPORTS OF SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE IN AMARILLO.
In the hours before
Special weather statement, Oct 21, 3:57 PM CDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 357 PM CDT WED OCT 21 2015 TXZ002-007-212130- SHERMAN TX-MOORE TX- 357 PM CDT WED OCT 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERMAN AND NORTHWESTERN MOORE COUNTIES UNTIL 430 PM CDT... AT 356 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CACTUS...OR 11 MILES NORTH OF DUMAS...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DUMAS...CACTUS AND SUNRAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3611 10162 3586 10193 3599 10211 3633 10212 TIME...MOT...LOC 2056Z 205DEG 28KT 3603 10197 MB
Special weather statement, Oct 21, 4:13 PM CDT, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
413 PM CDT WED OCT 21 2015
OKZ002-212200-
TEXAS OK-
413 PM CDT WED OCT 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TEXAS COUNTY UNTIL 500 PM
CDT...
AT 412 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF HARDESTY...OR 9 MILES EAST OF GUYMON...MOVING NORTHEAST
AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOOKER...OPTIMA...HARDESTY...ADAMS AND BAKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3686 10095 3681 10095 3653 10125 3661 10146
3700 10138 3700 10126
TIME...MOT...LOC 2112Z 205DEG 27KT 3664 10132
MBSpecial weather statement, Oct 21, 4:40 PM CDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 440 PM CDT WED OCT 21 2015 OKZ002-TXZ002-003-212230- TEXAS OK-HANSFORD TX-SHERMAN TX- 440 PM CDT WED OCT 21 2015 ...SPECIAL WEATHER STATEMENT... AT 439 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTH OF TEXHOMA...OR 15 MILES EAST OF STRATFORD...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GOODWELL AND TEXHOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3620 10170 3628 10197 3670 10186 3653 10142 TIME...MOT...LOC 2139Z 205DEG 27KT 3630 10180 MB
Local storm report, Oct 21, 5:29 PM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
529 PM CDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL ADRIAN 35.28N 102.66W
10/21/2015 E0.88 INCH OLDHAM TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1500733
LGSpecial weather statement, Oct 21, 8:53 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 853 PM CDT WED OCT 21 2015 TXZ015-020-220230- WHEELER TX-COLLINGSWORTH TX- 853 PM CDT WED OCT 21 2015 ...SPECIAL WEATHER STATEMENT... AT 852 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF LUTIE...OR 16 MILES NORTHEAST OF WELLINGTON...MOVING NORTH AT 45 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN WHEELER AND NORTHEASTERN COLLINGSWORTH COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3496 10013 3546 10015 3547 10000 3494 10000 TIME...MOT...LOC 0152Z 183DEG 38KT 3503 10002 MB
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 8:53 PM CDT | Special Weather Statement | AMA | Wheeler | 37 min |
| Oct 21, 10:23 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 8 hr |
| Oct 22, 2:02 AM CDT | Areal Flood Advisory | AMA | Armstrong, Carson | 3 hr |
| Oct 22, 2:04 AM CDT | Areal Flood Advisory | AMA | Donley, Gray | 3 hr |
| Oct 22, 4:26 AM CDT | Areal Flood Advisory | AMA | Collingsworth, Hemphill, Lipscomb, Wheeler | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.